Global solvability of the multidimensional Navier-Stokes equations of a compressible nonlinearly viscous fluid. II
- 56 Downloads
KeywordsConstitutive Equation Convex Function Orlicz Space Energy Identity Global Solvability
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.A. E. Mamontov, “Global solvability of the multidimensional Navier-Stokes equations of a compressible fluid with nonlinear viscosity. I,” Sibirsk. Mat. Zh.,40, No. 2, 408–420 (1999).Google Scholar
- 2.J. Simon, “Compact sets in the spaceL p(0,T; B),” Ann. Mat. Pura Appl., (IV)-VCXLVI, 65–96 (1987).Google Scholar
- 4.M. A. Krasnosel'skiî and Ya. B. Rutitskiî, Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
- 5.A. E. Mamontov, Orlicz Spaces in the Existence problem of Global Solutions to Viscous Compressible Nonlinear Fluid Equations [Preprint, No. 2-96], Inst. Gidrodinamiki (Novosibirsk), Novosibirsk (1996).Google Scholar
© Kluwer Academic/Plenum Publishers 1999